# SDR KPVA201113

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 34,605 hours, 70,561 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: A44700009
- Part serial: 1826
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 34,605 hours, 70,561 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND AFTER SELECTING NR 2 STANDBY PUMP ON, THE NR 2 HYD ISO CAUTION LIGHT ILLUMINATED.  NR 2 HYDRAULIC QUANTITY DROPPED TO ABOUT 1 QT.  RAN THROUGH CHECKLIST DID ALTERNATE GEAR EXTENSION AND RETURNED TO HNL.  MAIN GEAR PINS INSTALLED AFTER LANDING.
